Clexane injections

Hi is anyone having to inject clexane post surgery.  I have just hat Wide local incision and lymph node biopsy and have been given 28 days of clexane injections to inject myself in my stomach.  Has anyone else experienced this as I have spoken to others who haven’t? Finding this quite painful and getting bit bruised and a rash has developed x

Lizzyloo

 

Hello and welcome just wanted to acknowledge your post.  I am afraid I can not answer your question as all I had was DVT compression stockings which I had to wear for 10 days after the op, which was the same as yours.  Perhaps someone else on here will be able to help, alternatively you could post on Ask Our Nurses, they will be able to come back to you tomorrow.

 

You could also call your bcn to get advise from her and to check about the rash.

 

helena x

Hi Lizzyloo

 

same here after my WLE last month and Sentinel node biopsy.    Just finished my 28 day course of injections.  Alternate the sides each day as it does help, but towards the end when you have to inject into black bruises it gets painful.  I may have to restart them soon as I am undergoing chemotherapy possibly next week.  The thought of injecting them daily for 18 weeks fills me with dread.   I have Factor V Leiden mutation a clotting disorder.  I found the knee high stockings awful, much prefer the thigh high ones I had years ago as the knee ones cut into me behind my knee.  Hope you go on okay